Top
10
Doctor insights on: Safe Anti Diarrhea Medication Pregnant

Share
1

1
Is it safe to use anti-diarrhea medication while pregnant?

Is it safe to use anti-diarrhea medication while pregnant?

Yes: Over the counter anti diarrhea medications are safe to use. If your diarrhea is not going away after about 48 hours, you should see your doctor. ...Read more

See 1 more doctor answer
Dr. Peter Ihle
4 doctors shared insights

Pregnancy (Definition)

When your due date arrives, you will be more than ready to have your baby! Most women deliver the baby somewhere between 37 and 42 weeks. According to the American College of Obstetricians and Gynecologists, only 5% of babies arrive on the exact due date. Approximately 7% of babies are not delivered by 42 weeks, and when that happens, it is referred to ...Read more


2

2
Are there any safe anti-diarrhea medication without lead or aspirin?

Are there any safe anti-diarrhea medication without lead or aspirin?

Safe: To my knowledge anti diarrheals do not have either Aspirin or lead. ...Read more

3

3
I take metformin and it upsets my stomach and causes diarrhea. Can i take an anti diarrhea medication with it?

I take metformin and it upsets my stomach and causes diarrhea. Can i take an anti diarrhea medication with it?

Some suggestions: With the approval of a health-care professional, reduce your dose, change to er metformin, and/or take it with Imodium (loperamide) otc. Other things you can do: take it with a meal and cut carbonhydrates/lipid intake. ...Read more

4

4
My mother has taken an anti diarrhea medication without having diarrhea and is now suffering intense stomach cramping is there anything we can do?

My mother has taken an anti diarrhea medication without having diarrhea and is now suffering intense stomach cramping is there anything we can do?

Depends upon med: Stop the medication and allow to wear off. If it is an antibiotic she should be back to normal in a day or so. If she took an medication to treat symptoms such as loperamide she can take an anti-gas medicaton and wait for it to wear off in several hours. ...Read more

5

5
I'm sensitive to drugs so I need a natural fast acting anti diarrhea remedy?

I'm sensitive to drugs so I need a natural fast acting anti diarrhea remedy?

Dietary changes: Start by avoiding sugar containing beverages and refined sugars. Eat brown rice, toast, bananas, almonds, nuts, broiled fish and chicken. Drink ginger, green tea. Chicken or minestrone soup. Take probiotics two times per day. Favor the liquid presentation and avoid the sugar loaded yoqourt, as the source of probiotics. Give 3-5 days for your intestinal cells to be renewed, to start feeling better. ...Read more

7

7
Is it safe to take anti-diarrhea tabs after a colon cleanse?

Is it safe to take anti-diarrhea tabs after a colon cleanse?

Yes: Colon cleanses are a fad/hoax perpetrated by the holistic food faddists.. They do nothing to promote general wellbeing ...Read more

8

8
Will drinking plenty water reduce water retention and help show abs? Do anti-diarrhea drugs cause water retention? I not sick, just want a better bod

Will drinking plenty water reduce water retention and help show abs? Do anti-diarrhea drugs cause water retention?  I not sick, just want a better bod

No shortcuts to abs.: The above answer is an excellent simplification of a complex topic: fluid and electrolyte balance. No one food or supplement will enhance your ab's. Exercise your core and maintain a normal body habitus. Check your BMI as a guide. It's boring advice, but healthier. ...Read more

See 1 more doctor answer
9

9
When should I take anti-diarrhea pills?

When should I take anti-diarrhea pills?

Ask your doctor: The problem with taking anti-diarrhea pills is that it can make your symptoms worse or even prolong the diarrhea depending on the cause. Therefore, you should always ask your physician when it is safe to begin anti-diarrheals for diarrhea. This is especially important if you have infectious diarrhea, c. Diff colitis or inflammatory diarrhea such as crohn's or ulcerative colitis. ...Read more

See 1 more doctor answer
Dr. Oscar Novick
2,085 doctors shared insights

Loose Stools (Definition)

Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more


Dr. Oscar Novick
3,228 doctors shared insights

Diarrhea (Definition)

Diarrhea is a term that describes loose, watery stools occurring more frequently than usual. It is often not due to a serious cause, but severe diarrhea ...Read more